Economics at your fingertips  

Collateral Avoids Ponzi Schemes in Incomplete Markets

Aloisio Araujo, Mario Pascoa and Juan Pablo Torres-Martinez ()

Econometrica, 2002, vol. 70, issue 4, 1613-1638

Abstract: Without introducing either debt constraints or transversality conditions to avoid the possibility of Ponzi schemes, we show the existence of equilibrium in an infinite horizon incomplete markets economy with a collateral structure. Copyright The Econometric Society 2002.

Date: 2002
References: Add references at CitEc
Citations: View citations in EconPapers (77) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: Collateral avoids Ponzi schemes in incomplete markets (2001) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues

Access Statistics for this article

Econometrica is currently edited by Guido Imbens

More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

Page updated 2022-01-13
Handle: RePEc:ecm:emetrp:v:70:y:2002:i:4:p:1613-1638